# SDR IXXA20250820047

- Difficulty date: August 20, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N307AZ
- Make and model: Boeing 767338
- Aircraft serial: 28725
- Aircraft time: 86,277 hours, 25,631 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Elec Connector
- Part number: D3899926FA98SN
- Condition: Corroded
- Location: Pitot Heat
- Part time: 86,277 hours, 25,631 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

RETURN TO BLOCK DUE TO PROBE HEAT EICAS MESSAGE ACCOMPAINED BY A BURNING SMELL. AIRCRAFT WAS GROUNDED FOR INSPECTION AND MAINTENANCE. MAINTENANCE FOUND AND REPAIRED SHORTED WIRE W688-301B-20 IN ACCORDANCE WITH WDM 27-62-11 AND B767 SWPM 20-30-12. REMOVED AND REPLACED CORRODED CONNECTOR D23140 IN ACCORDANCE WITH B767 WDM 27-62-11, B767 SWPM 20-63-00, B767 AMM 30-31-00, AND B767 AMM 32-09-02. OPERATIONAL CHECK GOOD. AIRCRAFT RELEASED FOR SERVICE.
